Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have stomach cramps and gas pain. Saw string of blood in toilet. Suggestions?

Today I have been feeling some pain in my stomach sort of a mixture between cramps and gas pains, I went to the bathroom and as I was about to flush I saw a red string in the toilet looked a bit furry, I wasn t bleeding at all I did notice a small bright red on my toilet paper but very very tiny, I have no idea what this could mean
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
As you describe there was mild pain of abdomen, like cramps and gas pain. When you go to bath room there is tiny blood on the tissue paper.
The cause could be fissure in ano, amoebiosis, or some infection of intestines. I advise you to consult a surgeon for diagnosis and treatment. you may need to have proctoscopy for confermation.
Wishing for a quick recovery.
Best regards.
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor